# SDR HALA0600740

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 60,434 hours, 29,245 cycles
- Engine: Pwa PW4060
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Nr 2 Egt
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON ENGINE START NR 2 EGT WAS ERRATIC.  TEMP CLIMBED TO ABOUT 200 THEN WENT DOWN TO 14 TO 16 ON THE GAGE.  EGT NEEDLE JUMPED AROUND EXCESSIVELY.  FOUND NR 2 EGT IND ERRATIC WHEN SHAKING WIRES W354451 W-18 & W354451G-18 NEAR CONNECTOR D4208P.  RESCORED CONNECTOR D4208P AND IND CHECKED OK WHEN SHAKING WIRES CHECKED OK ON IDLE RUN.  TAXI CK GOOD.
